MENU

You are here

Publications

Export 2 results:
Filters: Author is Paola Goatin  [Clear All Filters]
2000
Bressan A, Goatin P. Stability of L$^\\\\infty$ Solutions of Temple Class Systems. Differential Integral Equations 13 (2000) 1503-1528 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3256
1999
Bressan A, Goatin P. Oleinik type estimates and uniqueness for n x n conservation laws. J. Differential Equations 156 (1999), no. 1, 26--49 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3375

Sign in